# SDR REXA2017101401093

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 29,709 hours, 28,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT DOOR, FLOOR LEVEL EXIT LIGHT WAS INOPERATIVE.  REMOVED & REPLACED THE NR 2 EMERGENCY LIGHT INVERTER IAW AMM 33-51-07. OPERATIONAL CHECKED GOOD IAW AMM 33-51-00.
